| Catalog Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) was leaking from the spike port.This occurred when the bag was being filled via the add port with a needle.The spike port was not in use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H4: the lot was manufactured between september 04, 2020 - september 05, 2020.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed using tap water and a leak was observed at the spike port bonding area.The reported condition was verified.The cause of the condition could not be determined, however was most likely due to inadequate or lack of cyclohexanone applied to the spike port tube when it was inserted to the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.